# SDR DLM88071038

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 40,400 hours, 30,206 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 9911585509
- Condition: Bent
- Location: Nlg Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SUPPORT BEAM FITTING BENT AND WHEELWELL WEB CRACKED.  REPLACED SUPPORT BEAM FITTING AND REPAIRED WEB.
